# SDR USAA2013100700013

- Difficulty date: October 7, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 36,989 hours, 22,206 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE MEGAPHONE INOPERATIVE ON MX CHECK.  MX R & R MEGAPHONE IAW 25-60-00.
